View Full Version : RE:chest pain
07-29-2010, 02:05 PM
Just wanted to know if anybody else has had pain in their chest. If i touch my breastbone I have a sharp pain in my chest, that stays aching for awhile afterwards. Is this normal? I'm on my 5th week of meds(60mg pred,1000mg cellcept generic(mycophenolate hexal),vitaminB,calcium,izonoziod,100mg zartan,water retention pills,and good ol vitamin D) for lupus nephritis, so I was wondering if it could be a side effect of a drug, tho I doubt it, as I had this pain even before I was diagnosed and put on meds..
Hope you all are doing good.
07-29-2010, 03:18 PM
First of all call your doctor as soon as you can and let them check you out. Im not sure if it is side effects but to be always safe with your chest....get a check up or just call and see what they say.I recently have been having chest pains and am due to see a cardiologist,so just take it easy n call em.Let us know what happens.Take care.
love n very gentle hugs
07-29-2010, 05:06 PM
"Ditto" what Angel said. It might just be an RA symptom, arthritis in the chest bones/ligaments, etc. Then again, maybe not... Had you started all the meds and supplements at the same time?
07-30-2010, 12:53 AM
Thank you Angel Oliver and Jmail.
@Angel, i'm supposed to be seeing my doc in next week so i'll be sure to tell him. @ Jmail i've had this pain since the beginning of the year already and I only had my kidney biopsy, diagnosis of lupus nephritis and started the meds in the last two months. Although I did start all the meds at once yes. Could this be related to the fact that I'm forever having pins and needles because my limbs want to sleep more than I do, so they play numb quite often? Also I can walk far without having any breathing problems but if I attempt to climb the stairs by the 2nd floor I'm wheezing already
07-30-2010, 11:46 AM
Just dropping by to give you an update. So I went to my GP who made me wee in a cup as usual and now says that I have blood,protein AND GLUCOSE in my urine. So now i'm prediabetic and he suspects it's the immunosuppressants that's causing it. I swapped from cellcept to the generic version this week so I don't know if that has something to do with it. Doc says normal sugar levels are 5 and that I'm on 10 now. My kidney specialist is only available in more than a week's time so I guess I'll have to wait till then to find out about my chest pain as well. *sigh*...thanks for the advice everyone, I will let you know what the new results are when i get them..
Blessings to all
07-30-2010, 01:25 PM
Sorry to hear of the sugar count. Perhaps the kidney doc can order some blood work for you prior to your visit, so that they have the results in-hand when you come in, and can discuss the "whole picture" with you?...
07-30-2010, 02:00 PM
Wow thanks for the update n sorry about the diabetes,but lets hope the new meds help the sugar levels go down.Also, i have a few of your symptoms so when you see your doctor,just ask him if you could have Asthma like i do.I know the chest pain may not be asmthma,but wheezing on climbing stairs is like me = Asthma.Could be wrong,but no harm in asking for a check up.You just blow into a tube and the levels in oxygen will be one of the symptoms if its low i mean.You take care.
08-03-2010, 04:00 AM
Hey guys, so now i have a painful whooping type cough and a sore and swollen throat... Anyway I just wanted to say that my specialist left and now nobody can get hold of him, even my GP cannot understand how he can leave and that there isn't even a secretary to answer his office phone and his based in a private hospital. So now if something happens to me we don't know who to contact because he never gave us an alternative doc to contact. Because of this my mom called my cousins' nurse(cuz also has lupus). the nurse said i am on way to much pred, and asked if the doc gave me a special diet to follow, so my mom said no the only things we know is what we read on the net or what people tell us because the doc hasn't been supportive at all(nurse was very upset bout the doc's carelessness). the nurse also said my sugar is way to high and arranged for me to meet with 2doctors on thursday. they wanted me to come in today but because it's a state run hospital they reached their patient quota for the day. so they squeezed me in for thursday because the sugar level is a real concern to them. The funny thing is in one day i'm getting more support and help from the state hospital than the med aid one where i've been for almost two months....so sorry for this mini vent, but i am so angry at the specialist because he seems to have been careless...and i've just been getting sicker and missing more uni classes and failing to meet more and more of my deadlines...aaargh it's so frustrating because i am not this lax as a student. I worked my butt off to get here and now i'm having to miss out on more because my doc didn't do his job properly...*sigh*...anyway i hope you're all having a lovely week so far.mwah
08-03-2010, 06:55 AM
I'm sorry to hear that you are not feeling well and getting hassled by your doctor on top of that. I am glad to see that your mom called your cousin's nurse. I am diabetic and can tell you that as such, prednisone is a big no no for me b/c it has been known to raise blood glucose levels too high. Please don't miss this appointment on thursday. Out of control blood glucose levels can lead to permanent damage with multiple organs including heart, kidneys and eyes. I am glad to see that your cousin's nurse seems competant and that they are taking your current health status seriously and are willing to squeeze you into their schedule. Best of luck on Thursday. Please let us know what happens.
08-04-2010, 04:37 PM
OH MY GOSH!!!
This is so awful to read.Im so glad you have people with knowledge around you and please take care.I didnt know about the pred n diabetics....so listen to Sandy and let us know how you get on, on thursday.I do hope that Doctor knew what he was doing.If your throat gets worse or your breathing....no messing around just get to the hospital.I'll be thinking of you....as if you didnt have enough to worry about....makes me so mad people can do this to others.I wonder where he went then? You take it easy.
;love n gentle hugs